# SDR MWEA001146

- Difficulty date: November 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5910515
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER TRAILING EDGE PANEL HAS A DENT, TOP SIDE, AT STATION XRS 450.  FABRICATED AND INSTALLED DOUBLER.
